# SDR SWAA2022121973885

- Difficulty date: November 20, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED, STRINGER 19R, BS 500D.   REMOVED THE GUSSET IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW GUSSET IAW SRM 51-40-05-0G-0.   TREATED AND PRIMED THE NEW GUSSET AND FASTENER HOLES IAW SRM 51-20-01-0G-0.   INSTALLED THE NEW GUSSET IAW SRM 51-40-02-0G-0.
